# SDR SWIA200514819

- Difficulty date: March 22, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,807 hours, 6,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Part number: 8004301
- Part serial: A218
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MESSAGE.  INSTALLED A SERVICEABLE SKEW DATABASE IAW 27-51-15 OPERATIONAL CHECK GOOD.
